# SDR ORJA9776

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: AS66411LS666
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYSTEM PRESSURE DROPPED TO ZERO WHEN AUXILIARY PUMP SELECTED TO OFF DURING CLIMB-OUT.  COMPLETED CHECK LIST:  PRESSURE RESTORED WITH AUXILIARY PUMP ON.  RETURNED TO RENO PER FLIGHT CONTROL.  REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PUMP.  OPS AND LEAK CHECK NORMAL PER MM 29-10-05.  (X)
